# SDR ASAA2013091595981

- Difficulty date: September 15, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 21,779 hours, 6,698 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7160 · Engine Air Intake System
- Part: Panel
- Part number: 3400761050
- Condition: Damaged
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET AND FAN BLADES DETAILED INSPECTION,  FOUND NR 6 FAN FRAME PANEL HAS ONE FASTENER THAT HAS DAMAGED PANEL FROM RUBBING APPROX 6 O`CLOCK POS, ON RT SIDE OF 6 O`CLOCK FAN FRAME.  STRUT GROUNDED.  R & R NR 2 ENGINE NR 6 FAN FRAME PANEL, REF MM 72-23-07-400-801-FOO.
